MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT PROLACTIN; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT PROLACTIN; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Catalog Number 07K76-25
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely depressed architect prolactin results for one female patient.The was repeated with higher results.The following data was provided: architect initial prolactin result processed on (b)(6) 2026 = <12.6 miu/l repeat result = 210 miu/l sample sent to another laboratory (method unknown) result = >200 miu/ml no impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, a search for similar complaints, a ticket trending review, a device history record review, field data review and a labeling review.Data and information provided by the customer were reviewed and support the complaint issue.A ticket search by lot indicates that the reagent lot performs as expected for this product.The trending review did not identify any trends for the issue for the product.The device history record review did not identify any non-conformances or deviations with lot number 74400ud00 and the complaint issue.Labeling was reviewed and sufficiently addresses the customer's issue.The overall performance of architect prolactin reagents in the field was reviewed using data gathered from customers worldwide.The patient median result for the complaint lot was analyzed and found to be comparable to all other lots in the field and confirms no systemic issue for the lot.Based on this investigation, no systemic issue or deficiency with the architect prolactin reagent, lot number 74400ud00, was identified.
 
Event or Problem Description

Brand Name
ARCHITECT PROLACTIN
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24110235
Report Number3005094123-2026-00028
Device Sequence Number5532342
Product Code CFT
UDI-Device Identifier00380740014865
UDI-Public(01)00380740014865(17)260326(10)74400UD00
Combination Product (Y/N)N
Initial Reporter CountryRS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2026
Device Catalogue Number07K76-25
Device Lot Number74400UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date01/19/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6).; ARC I2000SR INST, 03M74-02, (B)(6).
Patient SexFemale